MathSciNet Relay Station
MathSciNet bibliographic data
MR780732 (86i:57040) 57R55 (57R10)
Gompf, Robert E. Infinite families of Casson handles and topological disks. Topology 23 (1984), no. 4, 395–400.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement